# SDR REXA08028

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH.  QRH FOLLOWED, EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  RESET FLAPS AND PLACED ON 72 HOUR WATCH.  (S)
